# SDR SIMA20180125007

- Difficulty date: January 25, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 28,044 hours, 26,271 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 23 IS CRACKED BETWEEN STRINGERS 15R AND 16R. REPAIRED FRAME 23 RT BETWEEN STRINGERS 15R & 16R IAW ERS-EM-53MR-3161 AND SRM FRAME REPAIR 53-00-04.
